JournalszaaVol. 26, No. 3pp. 313–330

Completely Positive Invariant Conjugate-Bilinear Maps in Partial *-Algebras

  • Fabio Bagarello

    Università degli Studi di Palermo, Italy
  • A. Inoue

    Fukuoka University, Japan
  • Camillo Trapani

    Università degli Studi di Palermo, Italy
Completely Positive Invariant Conjugate-Bilinear Maps in Partial *-Algebras cover
Download PDF

Abstract

The notion of completely positive invariant conjugate-bilinear map in a partial *-algebra is introduced and a generalized Stinespring theorem is proven. Applications to the existence of integrable extensions of *-representations of commutative, locally convex quasi*-algebras are also discussed.

Cite this article

Fabio Bagarello, A. Inoue, Camillo Trapani, Completely Positive Invariant Conjugate-Bilinear Maps in Partial *-Algebras. Z. Anal. Anwend. 26 (2007), no. 3, pp. 313–330

DOI 10.4171/ZAA/1326